Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Small red spots on body. Blood test done. ASO titer level high. Spots reappeared. Cause?

11 months ago i got small red spots on my body. When i consulted dermatologist he suggested me to get blood test . My ASO Titer level was 280IU/ml at that time. Now again i got those red spots on my body. My age is 21yrs and weight 52kgs(female). I m not fat but i feel very weak after climbing 10 - 15 steps on staircase. It s very difficult for me to take deep breath. Get allergies very frequently. when i was born my weight is 1.55kgs.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Thanks for the query.
These small dots may be related to staph.

Your ASO titre is high which indicates that you had a recent staph infection.

Take an antibiotic course, may be it will help you.

Please meet a dermatologist.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor